Volume 20, Number 1
Preview Issue Next Issue

full paper access

Xiao Nan Wu and You Lan Zhu

J. Comp. Math., 20 (2002), pp. 1-14

Preview Full PDF 117 166 Article preview

full paper access

Xiao Liang Cheng and Wei Min Xue

J. Comp. Math., 20 (2002), pp. 15-22

Preview Full PDF 113 163 Article preview

full paper access

Xue Nian Cao, Shou Fu Li and De Gui Liu

J. Comp. Math., 20 (2002), pp. 23-34

Preview Full PDF 111 150 Article preview

full paper access

Lan Chieh Huang

J. Comp. Math., 20 (2002), pp. 35-56

Preview Full PDF 115 171 Article preview

full paper access

Huo Yuan Duan

J. Comp. Math., 20 (2002), pp. 57-64

Preview Full PDF 116 159 Article preview

full paper access

Ben Yu Guo, Song Nian He and He Ping Ma

J. Comp. Math., 20 (2002), pp. 65-78

Preview Full PDF 112 167 Article preview

full paper access

Ping Luo and Guo Ping Liang

J. Comp. Math., 20 (2002), pp. 79-88

Preview Full PDF 114 164 Article preview

full paper access

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 89-96

Preview Full PDF 115 165 Article preview

full paper access

Zhong Zhi Bai and Yu Guang Huang

J. Comp. Math., 20 (2002), pp. 97-112

Preview Full PDF 114 168 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80